Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Burning feeling outside of vulva. History of vaginal infections, urine problems. Taking neogab, methycobal. Advise?

I am suffering from a burning, raw feeling on the outside of the vulva, particularly the entrance to the vagina and at the top where the vulva part. the razor burn type feeling gets worse when i wear underwear or trousers. Over the past two years I have been treated for various types of vaginal infections. In the past six months though vaginal swabs only show normal vaginal flora and the doctor says there is no infection. I have been taking neogab (100 mg)and methylcobal for three months. The pain gets better but never goes away completely. It is worse after intercourse. When I stopped taking neogab as advised by the dr since I felt better, the pain got worse. Then I was treated for herpes. After seven days I did feel better but not completely, basically the same as I was during the neogab months. I have been tested for blood sugar, and that is fine. Sometimes during the burning times, I also get urine problems where I feel I have to go all the time, particularly just before going to sleep. I have had regular urine tests all of which were clear. I have been to several gynaecologists, urologists and dermatologists and no one can solve this problem. I suspect people think I am over imagining the burning sometimes based on their bafflement. Please can you help? I can't even have a normal marital relationship because of this, and it is affecting my general well being. When the burning feeling is bad, I can't even walk as even that friction makes the pain worse.
Asked On : Fri, 29 Mar 2013
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response

It appears your problem is a complicated one. In such a case I would suggest ruling out all conditions that can cause such a presentation like diabetes, pelvic inflammatory diseases, urine infections, sexually transmitted infections, dehydration, acidic urine, etc.

Out of the above listed conditions your doctors have ruled out most of the conditions, which is what is baffling. I would thus advise a high hydration level (drink lots of water), take special care before, during and after intercourse from the hygiene aspect. Next, wear comfortable clean cotton undergarments or avoid them completely for a while.

Go about a transvaginal ultrasound (TVS) to further rule out a few conditions and lastly, but most importantly speak to your doctor to put you on a urine alkalizer which should surely help relieve or reduce your symptoms.

Hope I have been of some assistance.

Take care.
Answered: Fri, 12 Jul 2013
I find this answer helpful

 2 users find this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor